# SDR U2RA2012032260901

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27259
- Aircraft time: 45,589 hours, 23,492 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146N544824
- Condition: Corroded
- Location: Intercostal
- Part time: 45,589 hours, 23,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 1360 - 1380, BETWEEN S25L & S26L, INTERCOSTAL UPPER ATTACH ANGLE HAS CORROSION AROUND NUTPLATES.
